| Model Number |
DFT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced glare, halos and poor depth perception.The lens was exchanged for another lens model 12 months 19 days following the initial procedure.Additional information was requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6.,h.10.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the extended-depth-of-field company lens model 315(1.50cyl), 20.5 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified, monofocal lens.The product has not been received to evaluate.Due to the exchange of an extended-depth-of-field lens model to a monofocal lens model, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).